# SDR DHL9872608D

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, RT WING TRAILING EDGE LOWER SKIN PANEL DELAMINATED UNDERNEATH NR 13 SPOILER.  INSTALLED BONDING REPAIR PER SRM 51-40-5, 23.5 BY 9.5 AT RT T/E LOWER SKIN PANEL.  INSTALLED OVERLAY REPAIR PER SRM 51-40-8 AT UPPER SURFACE.  N/R 2413.
